Pritiq Withdrawal is sucking me dry

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Mar 2007
Total Posts : 89
   Posted 6/5/2010 9:39 AM (GMT -6)   
I am currently withdrawing from Pristiq and it is honestly the most soul crushing, dark hole experience of my life. At the same time I am building up lamictal and while emotionally I have breakthrough moments, the dizziness and nausea render me helpless. I have reached down into all my stores of strength but it is so hard.
I know this is just the rough road of med change and there are better things ahead but holy crap, this really is kicking my butt.
I have a supportive husband, but heck, he really has no idea emotional pain this is causing or the how hard it is to find that last drip of strength to make it out of bed, let alone dance recitals and band concerts. (Did I mention I have 3 teenagers in the house. ha! like that's not enough to drive you over the edge)

Does anyone understand this?
Have any of you gone through this and when is that turning the corner moment?
Can someone just tell me "it will get better" "you can make it" "I've been there"

Thanks for any responses,

Thank God for my dogs. They simply adore me even at my worst.

Veteran Member

Date Joined Mar 2006
Total Posts : 1191
   Posted 6/6/2010 4:31 PM (GMT -6)   
Hi bitzi,

Drink as much water as you possibly can right now through these withdrawls and keep drinking it until you get through this. As far as the emotions, it is a tough ride, but this will pass. Try to do soothing things for yourself, talk walks...surround yourself with people who can distract you, watch a movie....I wish I had better things to's so hard I know. Keep posting, get your thoughts out.

But definitely drink the water...Keep us posted, I wish you well and hope this passes quickly for you.
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as neededMethoprazine 12 mg/day, Mirapex working up to 2.25 mg/day, Lamictal 400mg/day

Regular Member

Date Joined Mar 2007
Total Posts : 89
   Posted 6/6/2010 4:32 PM (GMT -6)   
I have reposted a similar post in the depression forum as I thought it may get a better response. Could a moderator please delete this so I am not double posting this. Thanks so much. B

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 4:01 AM (GMT -6)
There are a total of 2,709,994 posts in 298,855 threads.
View Active Threads

Who's Online
This forum has 153391 registered members. Please welcome our newest member, thomasmcvay.
165 Guest(s), 1 Registered Member(s) are currently online.  Details

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer